Discussions By Condition: Rare Disases

please help

Posted In: Rare Disases 0 Replies
  • Posted By: lisalower
  • July 9, 2008
  • 00:48 PM

hi i had pneumonia at christmas and recently been diagnosed with cep im on aminophylline and steroids which has caused me to develop moonface

does anyone know of an alternative to steroids? so i can get rid of the moonface maybe a holistic method?

also im so confused about my condition what does this mean is this forever ?
they say chronic?
i been to see my consultant but for some reason i cannot process the information given to me please help
is there any one else who has this condition i know its rare
please help or email me at lisa.lower@btinternet.com
im on msn facebook
thanks x;)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?